# SDR P5CA9801594

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, MAIN DECK CARGO FIRE WARNING 1 ILLUMINATED WITH BELL.  ABORTED TAKEOFF AND EMERGENCY CHECKLIST CARRIED OUT IAW AOM VOL 1.  ON TAXI IN, THE SAME WARNING CONTINUALLY CAME ON WITH NO SMOKE. NOTE: ACFT LOADED WITH LIVE CATTLE.  FOUND 1A DETECTOR CAUSING SPURIOUS WARNING.  DEACTIVATED AND TRANSFERED TO DMI PER MEL 26-11.
